Professor Ivo Babuška
Applications of Mathematics, Tome 60 (2015) no. 5, pp. 469-472
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{10_1007_s10492_015_0106_6,
author = {Segeth, Karel},
title = {Professor {Ivo} {Babu\v{s}ka}},
journal = {Applications of Mathematics},
pages = {469--472},
year = {2015},
volume = {60},
number = {5},
doi = {10.1007/s10492-015-0106-6},
mrnumber = {3396475},
zbl = {06499242},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-015-0106-6/}
}
Segeth, Karel. Professor Ivo Babuška. Applications of Mathematics, Tome 60 (2015) no. 5, pp. 469-472. doi: 10.1007/s10492-015-0106-6
Cité par Sources :